# SDR DALA2021090305210

- Difficulty date: August 19, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 71,508 hours, 29,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7919080) DURING INSPECTION FOUND RT MLG WHEEL WELL - 2 EA CRACKS IN FWD BULKHEAD INBOARD OF B SYS HYD RESERVOIR. STOP DRILLED CRACKS PER B737-800 SRM 57-10-10-2R-4 4.B. ACCOMPLISHED REPAIR PER ERA 593583-14 REV ORIGINAL.
